# SDR CA990111061

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 30X1322PR
- Condition: Failed
- Location: Mlg
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTER SECTION OF RECAP SEPARATED FROM TIRE.
